# SDR IPXA12174553

- Difficulty date: July 8, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 13,241 hours, 7,917 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960000007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING INBD FLAP BULLNOSE SKIN HAS DENTS, GOUGES AND RUB STRIPS HAVE DENTS.  ACCOMPLISHED REPAIR ON RT WING INBD FLAP BULLNOSE IAW SRM 57-50-00 PB 201, PARA 4H, FIG 208.
